# SDR HNAA2022022400115

- Difficulty date: February 19, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 48,145 hours, 45,428 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PDIS  CLT   19FEB22  DURING FLIGHT LOST RMU 1 PFD1 NAV 1 FMS 1 AND MFD2 AND REMAINED OFF THROUGHOUT FLIGHT 

FACT        19FEB22 15:11  UPON MX ARRIVAL TO A/C THE AVIONICS MASTER 1 PB WAS IN THE OFF POSITION. SUSPECT SWITCH FAILURE FROM TURBULENCE IN SEQ 1 THIS LP. R&R AVIONICS 1 MASTER PB IAW AMM 20-13-04-00-801-A AND 20-13-04-400-801-A. TURNED ON AVIONICS MASTER 1 PB AND ALL RELATED SYSTEMS POWERED ON. PERFORMED OPS CHECKS IAW AMM 34-22-00, 34-62-00, 23-81-00, 34-51-00, 34-53-00, 34-32-00
